Online ISSN: 2515-8260

Primary 47H10


FIXED POINT THEOREM FOR JSC-CONTRACTION TYPE MAPPINGS ON GROUP THEORY

Dr. A. Jennie Sebasty Pritha; A. Mary Priya Dharsini; Dr.A. Leema Maria Prakasam

European Journal of Molecular & Clinical Medicine, 2020, Volume 7, Issue 11, Pages 5855-5862

A fixed point theorem is established for a new class of JSC-contraction type mappings. In this paper,we introduced a new method of proofs that allow to prove fixed point theorem for JSC-contraction on group theory. These theorems generalizes the results of [7].